# SDR DALA2017122008759

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 74,866 hours, 55,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTION SYSTEM- SMOKE DETECTOR SOUNDED WITH NO EVIDENCE OF SMOKE OR ODORS. REMOVED AND REPLACED THE FWD LAV TRASH SMOKE DETECTOR.
